# SDR CALA2017072902430

- Difficulty date: July 29, 2017
- Submitted: July 30, 2017
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 85,114 hours, 20,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON NR 2 SERVICE CHECK, FOUND EMERGENCY AISLE PATH LIGHTING INOP FROM ROW 25 TO ROW 30. FOUND EMERGENCY LIGHT ASSY ON ROW 30 ABC BLOWING OUT THE FUSE ON EMERGENCY POWER PACK. REMOVED AND REPLACED FUSE AND LIGHT ASSY. EMERGENCY LIGHTS OPS NORMAL.
